RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1988, Volume 185, Pages 30–53 (Mi tm1848)  

This article is cited in 9 scientific papers (total in 10 papers)

On infinite curves on a torus and on closed surfaces of negative Euler characteristic

D. V. Anosov


Full text: PDF file (2996 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1990, 185, 33–58

Bibliographic databases:
UDC: 517.91

Citation: D. V. Anosov, “On infinite curves on a torus and on closed surfaces of negative Euler characteristic”, Optimal control and differential games, Trudy Mat. Inst. Steklov., 185, Nauka, Moscow, 1988, 30–53; Proc. Steklov Inst. Math., 185 (1990), 33–58

Citation in format AMSBIB
\Bibitem{Ano88}
\by D.~V.~Anosov
\paper On infinite curves on a~torus and on closed surfaces of negative Euler characteristic
\inbook Optimal control and differential games
\serial Trudy Mat. Inst. Steklov.
\yr 1988
\vol 185
\pages 30--53
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=979299}
\zmath{https://zbmath.org/?q=an:0707.58040}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1990
\vol 185
\pages 33--58


Linking options:
  • http://mi.mathnet.ru/eng/tm1848
  • http://mi.mathnet.ru/eng/tm/v185/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, “On infinite curves on the Klein bottle”, Math. USSR-Sb., 66:1 (1990), 41–58  mathnet  crossref  mathscinet  zmath  isi
    2. S. Kh. Aranson, E. V. Zhuzhoma, “Trajectories covering flows for branched coverings of the sphere and projective plane”, Math. Notes, 53:5 (1993), 463–468  mathnet  crossref  mathscinet  zmath  isi  elib
    3. S. Kh. Aranson, V. Z. Grines, E. V. Zhuzhoma, “On the geometry and topology of flows and foliations on surfaces and the Anosov problem”, Sb. Math., 186:8 (1995), 1107–1146  mathnet  crossref  mathscinet  zmath  isi
    4. D. V. Anosov, “On the behaviour in the Euclidean or Lobachevsky plane of trajectories that cover trajectories of flows on closed surfaces. III”, Izv. Math., 59:2 (1995), 287–320  mathnet  crossref  mathscinet  zmath  isi
    5. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. D. V. Anosov, “On the Lifts to the Plane of Semileaves of Foliations on the Torus with a Finite Number of Singularities”, Proc. Steklov Inst. Math., 224 (1999), 20–45  mathnet  mathscinet  zmath
    7. D. V. Anosov, “Flows on Closed Surfaces and Related Geometrical Questions”, Proc. Steklov Inst. Math., 236 (2002), 12–18  mathnet  mathscinet  zmath
    8. D. V. Anosov, E. V. Zhuzhoma, “Asymptotic Behavior of Covering Curves on the Universal Coverings of Surfaces”, Proc. Steklov Inst. Math., 238 (2002), 1–46  mathnet  mathscinet  zmath
    9. D. V. Anosov, E. V. Zhuzhoma, “Nonlocal asymptotic behavior of curves and leaves of laminations on universal coverings”, Proc. Steklov Inst. Math., 249 (2005), 1–221  mathnet  mathscinet  zmath
    10. Grines V. Zhuzhoma E., “Around Anosov-Weil Theory”, Modern Theory of Dynamical Systems: a Tribute to Dmitry Victorovich Anosov, Contemporary Mathematics, 692, ed. Katok A. Pesin Y. Hertz F., Amer Mathematical Soc, 2017, 123–154  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:257
    Full text:106

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020